Periodic solutions of the Nathanson's and the Comb-drive models

Jaume Llibre, Daniel E. Nuñez, Andrés Rivera

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2018 Elsevier Ltd We provide sufficient conditions for the existence and stability properties of periodic solutions of the second-order non-autonomous differential equation of the Nathanson's model ẍ+x+aẋ−[Formula presented]=0,and of the Comb-drive model ẍ+x+aẋ−[Formula presented]=0,where x∈R, a, b, v0, δ are positive parameters and v(ωt) is a 2π∕ω-periodic function. The results are obtained using the averaging theory and the lower and upper solution method.
Original languageEnglish
Pages (from-to)109-115
JournalInternational Journal of Non-Linear Mechanics
Volume104
DOIs
Publication statusPublished - 1 Sep 2018

Keywords

  • Averaging theory
  • Comb-drive model
  • Lower and upper solution method
  • Nathanson's model
  • Periodic solution
  • Second-order differential equation

Fingerprint Dive into the research topics of 'Periodic solutions of the Nathanson's and the Comb-drive models'. Together they form a unique fingerprint.

Cite this